# SDR CALA2013090490991

- Difficulty date: September 2, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 68,759 hours, 25,292 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER'S & CAPTAIN'S SMOKE MASKS ELASTIC STRETCHED OUT, UNABLE TO GET A TIGHT FIT.  REPLACED BOTH SMOKE GOGGLES.
